# SDR ASAA2017010219233

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 35,404 hours, 10,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1103229
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS ON INSIDE OF L1 DOOR BROKEN.   ACFT GROUNDED.  REMOVED AND REPLACED THE LENS.
